# SDR I5EA2023111900008

- Difficulty date: November 19, 2023
- Submitted: November 19, 2023
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 69,509 hours, 46,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery Pack
- Component part number: 3013A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STA 465 INOP - REMOVED AND REPLACED BATTERY PACK AT MODULE M1132 STA 330R IAW B737-400 AMM 33-51-51
